# SDR AALA202507211272

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 11,620 hours, 11,633 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: 96F IN COCKPIT - NO CHANGE AFTER 40 MINUTES FLIGHT TIME REQUIRING RETURN TO DFW, EMERGENCY DECLARED AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED LOW LIMIT VALVE IAW AMM 21-52-30.
